# SDR 96ZZZM780

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND .5 INCH CRACKS AT UPPER AND LOWER LEGS OF LONGERON 5L, STATION 699.  REPAIRED PER SRM 53-02, FIGURE 2.
